# SDR CA130111004

- Difficulty date: January 11, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC2MKI
- Aircraft time: 22,256 hours
- Engine: Pwa R985AN14B
- Propeller: Hamstd 2D30
- System (JASC): 6110 · Propeller Assembly
- Part: Stud
- Condition: Sheared
- Location: Propeller
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING SCHEDULED 100 HR INSPECTION, TWO STUDS WERE FOUND SHEARED OFF ON 1 OF THE PROPELLERS COUNTERWEIGHT, THE OTHER COUNTERWEIGHT SUPPORT ARM WAS FOUND LOOSE ON THE BLADE.  PROPELLER WAS REMOVED FROM SERVICE AND SENT FOR REPAIR.  SERVICEABLE PROPELLER INSTALLED TO RETURN ACFT TO SERVICE.
